Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Malia1980

Does Accutane cause permanent hair loss

Recommended Posts

I have been prescribed accutane for my cystic acne on my face. And I see my hair is falling a lot. I was wondering if it causes permanent hair loss. Or if it stops once medication is discontinued.

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×